# SDR DALA2018051503013

- Difficulty date: May 3, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 47,004 hours, 31,146 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SKIN ON THE LEFT SIDE OF VERTICAL FIN,  3 INCHES IN LENGTH.   REMOVED DAMAGE IAW SRM 55-30-05.   FABRICATED A FILLER AND INSTALLED A DOUBLER IAW SRM 55-30-05.
